# SDR SWAA051286

- Difficulty date: May 1, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 31,048 hours, 26,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FWD ENTRY EMERGENCY LIGHT COVER FELL OFF.  INSTALLED COVER PER MM.
